# SDR ASAA0280075

- Difficulty date: March 20, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20219742
- Part serial: 75664
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EN ROUTE TO SEA FLT 748, AUTO CABIN PRESSURE CONTROL MALFUNCTIONED, WITH CREW PERFORMING EMERGENCY DESCENT FROM 28,000 FEET ALTITUDE TO 10,000.  REPLACED OUTFLOW VALVE MOTOR/ACTUATOR ASSEMBLY.  SYSTEM THEM OP CHECK OK.  (M)
